Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some real hypersurfaces of a complex projective space


Author: Masafumi Okumura
Journal: Trans. Amer. Math. Soc. 212 (1975), 355-364
MSC: Primary 53C55; Secondary 32C10
DOI: https://doi.org/10.1090/S0002-9947-1975-0377787-X
MathSciNet review: 0377787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A principal circle bundle over a real hypersurface of a complex projective space $ C{P^n}$ can be regarded as a hypersurface of an odd-dimensional sphere. From this standpoint we can establish a method to translate conditions imposed on a hypersurface of $ C{P^n}$ into those imposed on a hypersurface of $ {S^{2n + 1}}$. Some fundamental relations between the second fundamental tensor of a hypersurface of $ C{P^n}$ and that of a hypersurface of $ {S^{2n + 1}}$ are given.


References [Enhancements On Off] (What's this?)

  • [1] S. Ishihara and M. Konishi, Differential geometry of fibred spaces, A Report in Differential Geometry, Tokyo, 1973. MR 0405275 (53:9069)
  • [2] H. B. Lawson, Jr., Rigidity theorems in rank-1 symmetric spaces, J. Differential Geometry 4 (1970), 349-357. MR 42 #2394. MR 0267492 (42:2394)
  • [3] M. Okumura, Certain almost contact hypersurfaces in Kaehlerian manifolds of constant holomorphic sectional curvatures, Tôhoku Math. J. (2) 16 (1964), 270-284. MR 31 #694. MR 0176422 (31:694)
  • [4] B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469. MR 34 #751. MR 0200865 (34:751)
  • [5] P. J. Ryan, Homogeneity and some curvature conditions for hypersurfaces, Tôhoku Math. J. (2) 21 (1969), 363-388. MR 40 #6458. MR 0253243 (40:6458)
  • [6] -, Hypersurfaces with parallel Ricci tensor, Osaka J. Math. 8 (1971), 251-259. MR 45 #5918. MR 0296859 (45:5918)
  • [7] K. Yano and S. Ishihara, Fibred spaces with invariant Riemannian metric, Kōdai Math. Sem. Rep. 19 (1967), 317-360. MR 36 #7075. MR 0224028 (36:7075)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55, 32C10

Retrieve articles in all journals with MSC: 53C55, 32C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0377787-X
Keywords: Submersion, fundamental tensor of submersion, second fundamental tensor, lift
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society